Show simple item record

dc.contributor.authorTu, Hongliang ( )
dc.contributor.authorLin, Changhao ( )
dc.date.accessioned2021-08-13T14:45:21Z
dc.date.available2021-08-13T14:45:21Z
dc.date.issued2007-06-16
dc.identifier.citationTu, H., & Lin, C. (2007). Continuous dependence for the Brinkman equations of flow in double-diffusive convection. Electronic Journal of Differential Equations, 2007(92), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14308
dc.description.abstractThis paper concerns the structural stability for convective motion in a fluid-saturated porous medium under the Brinkman scheme. Continuous dependence for the solutions on the gravity coefficients and the Soret coefficient are proved. First of all, an a priori bound in L2 norm is derived whereby we show the solution depends continuously in L2 norm on changes in the gravity coefficients and the Soret coefficient. This estimate also implies that the solutions decay exponentially.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectContinuous dependenceen_US
dc.subjectStructural stabilityen_US
dc.subjectGravity coefficientsen_US
dc.subjectSoret coefficienten_US
dc.subjectBrinkman equationsen_US
dc.titleContinuous dependence for the Brinkman equations of flow in double-diffusive convectionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record